|Metronidazole, Nasnonex, & Thrush
Feb 20, 2002
I was prescribed a 7 day course of Metronidazole (500mg, twice a day) for a bacterial infection and also Nasonex at the same time for my allergies. On the fifth day of my treatment I developed a white coating on my tongue with a slightly hairy appearance. I spoke to my doctor and she stated that it probably a slight case of oral thrush and it will go away. Is this common after short term use of an antibiotic and allergy medicine?
Response from Dr. Feinberg
HIV's window period
- Will Hpv 16 And Hpv 18 Go Away On Its Own?
- What Organism Causes Genital Warts?
- What If You Have Sex One Week Before A Herpes Outbreak?
- What Does The Discharge From Chlamydia Look Like For Men?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.